Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Took too many Vyvanse in little time. Why did I start feeling sick?

I didn t mean to take two 80mg Vyvanse in less than 10 mins apart, I had forgotten that i had taken it, it has been almost five hours should is be alright or should this really really sick feeling go away soon? I didn t start feeling the medicine for two hours then started to feel it when I got myself to the hospital, at that time i didn t thank the vyvanse was the cause but I went to the hospital and they said that the vyvanse wouldn t have caused all that I was feeling.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern as long as the medicine that you have taken twice by mistake that wont do any harm but next time you have to be more particular in taking the medicine you have some functional elements so this is likely to happened hope this information helps you, have a nice day.
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor